# SDR HNAA2013082600476

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 61,355 hours, 68,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, HEARD GRINDING NOISE ASSOCIATED WITH ODOR.  SELECTED APU BLEED OFF, WHICH ELIMINATED NOISE AND ODOR.  INSPECTED AND FOUND ACM SEIZED.  R & R ACM IAW WC 21-50-03, STEPS 13 AND 25.  OPS CHECKED GOOD.  NO NOISE OR ODOR NOTICED.
